Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost-orthogonality of restricted Haar functions


Author: Julian Weigt
Journal: Proc. Amer. Math. Soc. 148 (2020), 601-609
MSC (2010): Primary 42C10
DOI: https://doi.org/10.1090/proc/14752
Published electronically: October 18, 2019
MathSciNet review: 4052198
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the Haar functions $h_I$ on dyadic intervals. We show that if $p>\frac 23$ and $E\subset [0,1]$, then the set of all functions $\|h_I1_E\|_2^{-1}h_I1_E$ with $|I\cap E|\geq p|I|$ is a Riesz sequence. For $p\leq \frac 23$ we provide a counterexample.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42C10

Retrieve articles in all journals with MSC (2010): 42C10


Additional Information

Julian Weigt
Affiliation: Department of Mathematics and Systems Analysis, Aalto University, FI-00076 Aalto, Finland

Received by editor(s): July 27, 2018
Received by editor(s) in revised form: February 20, 2019
Published electronically: October 18, 2019
Communicated by: Svitlana Mayboroda
Article copyright: © Copyright 2019 American Mathematical Society